| Model Number |
MMT-722NAL |
| Medical Device Problem Codes |
No Display/Image (1183); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
04/03/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
It was reported that the customer had hyperglycemia and insulin pump had blank display as well as drive support cap was flush.Blood glucose level was 441 mg/dl and 500 mg/dl.Customer reported that they had abdominal pain.Customer was treated with syringes.Customer was contacted to their healthcare professional regarding their hyperglycemia.Troubleshooting was performed for blank display.Other tests were not performed because it was not possible due to blank display issue.Insulin pump will not be returned for analysis.